Volume 5, Number 3
Previous Issue Next Issue

Sarp Adali

10.4208/eajam.130814.250515a

East Asian J. Appl. Math.,5 (2015), pp. 209-221.

Preview Purchase PDF Citation 4 441 Abstract

Jie Miao & Xu Yang

10.4208/eajam.221214.240415a

East Asian J. Appl. Math.,5 (2015), pp. 222-237.

Preview Purchase PDF Citation 5 435 Abstract

Chun-Hsien Li & Ren-Chuen Chen

10.4208/eajam.110215.010815a

East Asian J. Appl. Math., 5 (2015), pp. 238-255.

Preview Purchase PDF Citation 18 417 Abstract

Huanhe Dong, Kun Zhao, Hongwei Yang & Yuqing Li

10.4208/eajam.110215.010815a

East Asian J. Appl. Math., 5 (2015), pp. 256-272.

Preview Purchase PDF Citation 1 399 Abstract

Zhousheng Ruan, Jerry Zhijian Yang & Xiliang Lu

10.4208/eajam.310315.030715a

East Asian J. Appl. Math., 5 (2015), pp. 273-300.

Preview Purchase PDF Citation 1 371 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80